Proceedings of the Japan Academy

On a criterion of quasi-boundedness of positive harmonic functions

Mitsuru Nakai

Full-text: Open access

Article information

Source
Proc. Japan Acad. Volume 41, Number 3 (1965), 215-217.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195522457

Digital Object Identifier
doi:10.3792/pja/1195522457

Mathematical Reviews number (MathSciNet)
MR0185138

Zentralblatt MATH identifier
0152.11603

Subjects
Primary: 31.22

Citation

Nakai, Mitsuru. On a criterion of quasi-boundedness of positive harmonic functions. Proc. Japan Acad. 41 (1965), no. 3, 215--217. doi:10.3792/pja/1195522457. https://projecteuclid.org/euclid.pja/1195522457


Export citation